# SDR SWAA2024092338657

- Difficulty date: September 17, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 65,436 hours, 38,932 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FWD ENTRY DOOR LINING ASSISTANT HANDLE LOOSE 2024-489434<[01] CORRECTED INSTALLED PAX CABIN FWD ENTRY DOOR LINING ASSISTANT HANDLE IAW B737- 700 AMM 52-11-31-400-802 STEP 3.G.(2);[02] CERTIFIED WORK PERFORMED.
